Turkish Journal of Mathematics
We deal with the existence of weak solutions for a mixed Neumann-Robin-Cauchy problem. The existence results are based on global-in-time estimates of approximating solutions, and the passage to the limit exploits compactness techniques. We investigate explicit estimates for solutions of the parabolic equations with nonhomogeneous boundary conditions and distributional right-hand sides. The parabolic equation is of divergence form with discontinuous coefficients. We consider a nonlinear condition on a part of the boundary such that the power laws (and the Robin boundary condition) appear as particular cases.
Mixed Neumann-Robin-Cauchy problem, discontinuous coefficient, bounded solution
"Explicit estimates on a mixed Neumann-Robin-Cauchy problem,"
Turkish Journal of Mathematics: Vol. 40:
6, Article 16.
Available at: https://journals.tubitak.gov.tr/math/vol40/iss6/16